# SDR DALA13009509009

- Difficulty date: February 22, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 50,458 hours, 39,883 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Block
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, SLIDING BLOCK WORN.  UPPER LT SIDE TAILCONE.  R & R SLIDING BLOCK IAW AMM.  RIG COMPLIED WITH.
